MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The patient's sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys rubella igg on a cobas e 801 analytical unit.The sample resulted in a rubella igg value of 5.54 iu/ml (negative).The result contradicted the patient's positive history, so the sample was repeated on a liaison system, resulting in a positive outcome consistent with the patient's history.Rubella igg values were consistently low when repeated with the roche assay.No specific repeat values were provided other than a value of 5.85 iu/ml (negative).
 
Additional Manufacturer Narrative
Calibration and controls were acceptable.The patient's sample was no longer available for investigation.The investigation could not identify a product problem.The cause of the event could not be determined.The elecsys rubella igg assay performs within specification.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23535510
Report Number1823260-2025-04607
Device Sequence Number15994361
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number07027770190
Device Lot Number86531401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown